# SDR SWIA200616458

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,946 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Overserviced
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COULD NOT OPEN CABIN DOOR FROM OUTSIDE.  CLEANED EXCESS GREASE FROM CABIN DOOR OUTER HANDLE MECHANISM.  CYCLED DOOR MULTIPLE TIMES.  OPERATIONAL CHECK GOOD.
